# SDR UALA2012101905981

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 73,818 hours, 27,964 cycles
- Engine: Pwa PW2037
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: AEC10132740
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 40 LENS COVERS THRU OUT CABIN STAINED YELLOW AND REQUIRE REPLACEMENT PCN 564-1007.  INSTALLED LENS COVERS THRU OUT COACH.  REQUIRES RETAINERS ON LEN COVERS.
